Advil® Liqui-Gels® 200 mg Ibuprofen Capsules Perspective: front
Hover to Zoom

Advil® Liqui-Gels® 200 mg Ibuprofen Capsules

4.71(513)View All Reviews
180 ctUPC: 0030573016951
Purchase Options
$23.49

Product Details

Advil Liqui-Gels provide fast liquid relief, right where you need it most. These liquid-filled capsules get to work in only minutes for powerful relief of headaches, backaches, muscle aches, toothaches, minor arthritis, and other joint pain, and aches and pains of the common cold. Advil Liqui-Gels fight pain at the site of inflammation. This pain medication and fever reducer is designed for fast absorption, providing hours of pain relief. Each capsule contains ibuprofen 200mg, a non-steroidal anti-inflammatory drug (NSAID) that is already dissolved, for headache relief, backache relief, menstrual pain relief, joint pain relief and minor arthritis pain relief. More people turn to Advil Liqui-Gels for fast relief than any other liquid-filled pain reliever. By 2022, Advil will feature more sustainable packaging made with 20% less plastic per bottle, to keep nearly 500,000 pounds of plastic out of landfills. Nothing works faster than Advil Liqui-Gels to relieve pain.* *Among non-prescription analgesics

  • One package of 180 Advil Liqui-Gels Pain Reliever and Fever Reducer liquid filled capsules, with ibuprofen 200mg for pain relief

Ratings and Reviews

City Market is not responsible for the content provided in customer ratings and reviews. For more information, visit our Terms and Conditions.


  • Reviews

    Average Customer Rating
    4.71(513)
    5
    (419)
    4
    (60)
    3
    (20)
    2
    (7)
    1
    (7)